# SDR ASAA2021121636936

- Difficulty date: December 16, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 20,560 hours, 6,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: ADD71701100
- Condition: None
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMERGENCY LIGHT AIRCRAFT LEFT ROW 27 WOULD ILLUMINATE INTERMITTENTLY. GROUNDED - YES. FOUND POWER SUPPLY FOR 27 EMER LIGHT TO HAVE DAMAGED TEST MA29858 SWITCH REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY ASSY REF B737-900 AMM 33-51-06 OPS CHECK GOOD.
